# SDR DJFA2008088

- Difficulty date: December 29, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N829LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258466
- Aircraft time: 8,531 hours, 5,360 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 8,297 hours, 5,188 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Missing
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT NR1 ENGINE LOW OIL PRESSURE WARNING ILLUMINATED.  CREW SHUT DOWN THE NR 1 ENGINE AND DIVERTED.  ACFT LANDED SAFELY.  MX FOUND THE OIL SERVICING CAP NOT INSTALLED. THE OIL RESERVOIR WAS EMPTY AND OIL WAS FOUND COVERING THE EXTERIOR OF THE ENGINE.  MX SERVICED THE OIL AND IS PERFORMING AN OIL "SOAP" ANALYSIS USING RESIDUAL OIL FROM INSIDE THE ENGINE. ACFT WILL BE RELEASED PENDING THE OUTCOME OF THE "SOAP" ANALYSIS.
